# SDR 2022F00147

- Difficulty date: March 17, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: N560BL
- Make and model: Cessna
- Aircraft serial: 5600633
- Aircraft time: 6,024 hours, 5,940 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: C

## Discrepancy

DEPARTING ESN RWY4, AS ENGINES ACHIEVED TAKEOFF THRUST, WE RECEIVED A WINDSHIELD OVERHEAT ANNUNCIATOR WITH ASSOCIATED MASTER CAUTION LIGHT. TAKEOFF RUN WAS ABORTED AROUND 70KTS INDICATED AIRSPEED .
